# SDR CA001211004

- Difficulty date: October 20, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Cessna 337H
- Aircraft time: 2,560 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 3251 · Steering Unit
- Part: Cam
- Part number: 15420015
- Condition: Cracked
- Location: Shimmy Damper
- Part time: 2,851 hours
- Component: Steering Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISCOVERED DURING A 100-HOUR INSPECTION. THE SHIMMY DAMPER ATTACH BRACKET WAS FOUND CRACKED. DUE TO THIS, THE LANDING GEAR (NOSE) WAS REMOVED AND THE STEERING CAM WAS SENT OUT FOR NDT.  THE CAM WAS FOUND CRACKED AT THE LOWER FORWARD SHIMMY DAMPER ATTACH POINT.  THE CRACK WAS .1250 INCH AND RAN AT THE EDGE OF THE ATTACH POINT.  (X)
